Authors
Advisor(s)
Abstract(s)
Two of the most popular notions of chaoticity are the one due to Robert Devaney and the one that assumes positive Lyapunov exponents. In this note we discuss the coexistence of both definitions for conservative discrete dynamical systems in the two-sphere and with respect to the C1-generic point of view.
Description
Keywords
Citation
Mário Bessa, Are there chaotic maps in the sphere?, Chaos, Solitons & Fractals, Volume 42, Issue 1, 2009, Pages 235-237
Publisher
Elsevier